Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: NOW I NEED SOME SERIOUS HELP.................. LisaDC

Posted by cactus on October 9, 2008, at 14:54:57

In reply to NOW I NEED SOME SERIOUS HELP......................, posted by LisaDC on October 9, 2008, at 11:25:26

Hey lisa, you sound like you're having a similar experience to me in regards to withdrawal. Some lucky people don't experience this at all but after going through this with at least 6 different SSRI's-SNRI's. I hear you loud and clear.

Just hang in there, and keep in close contact with your doc and/or pdoc or both just to make totally sure it's nothing else. I found it took me 2-4 weeks for most symptoms to go away and 8 to 12 weeks to start feeling relatively normal again. You're not alone in feeling like this. I tried benadryl too which did nothing for me. Maybe you could ask for some clonazepam (klonopin/rivotril) to help with the anxiety. It last's much longer than xanax, and you usually need to to dose once a day.

As for the headaches, I don't know what to say except tell your doc again how bad they are. I too had shocking headaches but I had all other factors ruled out. Nurofen plus helped me with the headaches but if you're in the US I don't think it available there. Have you tried ibuprofen? Good luck, remember you are not alone in this and consider the fact that going back on SSRI's will most likely be suggested to you. But keep in mind you might have to go through all this again if you do. peace C

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cactus thread:856577
URL: http://www.dr-bob.org/babble/20081006/msgs/856607.html